MAUDE Adverse Event Report: ARTHREX, INC. 28MM BASEPLATE, 10° FULL AUGMENT SIZER; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. 28MM BASEPLATE, 10° FULL AUGMENT SIZER; MANUAL INSTR, GENERAL SURGICAL
Model Number 28MM BASEPLATE, 10° FULL AUGMENT SIZER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6)2024 it was reported by a sales representative via (b)(4) that an ar-9592-2810 28 mm baseplate 10° full augment sizer broke.This was discovered during the case with no patient harm.Additional information was provided that this was discovered during an rtsa and all fragments were retrieved.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex concluded that the most likely cause for the reported failure can be attributed to user error, including applying excessive force during use.The complaint allegation was not confirmed, and no evidence of the failure was received.

Brand Name
28MM BASEPLATE, 10° FULL AUGMENT SIZER
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21211014
Report Number1220246-2025-00041
Device Sequence Number8071766
Product Code LXH
UDI-Device Identifier00888867343726
UDI-Public00888867343726
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number28MM BASEPLATE, 10° FULL AUGMENT SIZER
Device Catalogue NumberAR-9592-2810
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2024
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date01/22/2025
Supplement Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown